# SDR HNAA2024070500501

- Difficulty date: May 17, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 52,406 hours, 49,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E037054 EXTERIOR FUSELAGE RH DV WINDOW CUTOUT AFT UPPER CORNER IS CRACKED.  REPAIRED CRACKED EXTERIOR FUSELAGE RH DV WINDOW CUTOUT AFT UPPER CORNER IAW PIEDMONT EO1-53-24-0335 AND EMB 145 ETD2024-145-013969
